# SDR C1HA200184005

- Difficulty date: April 30, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR INOP IN AFT LEFT LAV.  SECURED LOOSE WIRE CHECKS GOOD.
